# SDR UALA2009022500642

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 22,223 hours, 8,721 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE HOLE IN FUSELAGE JUST FWD AND BELOW DOOR 1L.  MAJOR REPAIR ACCOMPLISHED.  FABBED REPAIR DOUBLER, TREATED & PRIMED AND INSTALLED REPAIR DOUBLER FWD OF L1 DOOR LWR.
